# SDR DALA1143900930

- Difficulty date: July 17, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 60,212 hours, 46,304 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND BROKEN WIRE AT SEAT 2C EMERGENCY LIGHT CONNECTOR.  MAINTENANCE RE-TERMINATED WIRE AT CONNECTOR.  OPERATION OF LIGHT NOW CHECKS GOOD.
